MathSciNet Relay Station
MathSciNet bibliographic data
MR1145732 (93a:49013) 49J52 (49J45 58C06)
Poliquin, René A. An extension of Attouch's theorem and its application to second-order epi-differentiation of convexly composite functions. Trans. Amer. Math. Soc. 332 (1992), no. 2, 861–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement